MathSciNet Relay Station
MathSciNet bibliographic data
MR2769300 53C44 (53C25)
Dancer, Andrew S.; Wang, McKenzie Y. On Ricci solitons of cohomogeneity one. Ann. Global Anal. Geom. 39 (2011), no. 3, 259–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement